# SDR SWAA2021062479687

- Difficulty date: June 2, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION SPOTS ON AFT CARGO CAP STRIPS RT SIDE FROM STA 727+4 THROUGH STA 787 ; / PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3; MIN THK NOTED 0.039' TOOL USED MG27 BC:172139;REMOVED CORROSION AT AFT CARGO CAP STRIPS FROM STA 727+4' THRU STA 787 RBL 21. AS PER B737-700 SRM 51-10-02-0G-0.;RECEIVED 2EA SERVICEABLE AFT CARGO CAP STRIPS FOR RT SIDE FROM STA 727+4 TO STA 787; P/N'S 453A2611-9 AND 453A2611-11. REF. TASK CARD TTG8Q004EYM2 FOR INSTALLATION.;VERIFIED STEP 1;VERIFIED STEP 4
